hi, about 2 years ago, i got an STD, had some anti biotics and cleaned it up, since then, i've had a yellowish and sometimes brownish discharge, i've been and got tested at the STD clinic, and its negative, and there is no sign of any infection, i've been to several doctors and had no luck diagnosing the problem, i've had severel courses of anti-biotics, but the discharge is still there, i'm also having diarea and loose or flat stools, and get a bit of pain in my lower stomoch after going to the toilet and nausea, i need help!! :(Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?